Pacific Journal of Mathematics

Differential identities, Lie ideals, and Posner's theorems.

Charles Lanski

Article information

Source
Pacific J. Math., Volume 134, Number 2 (1988), 275-297.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689262

Mathematical Reviews number (MathSciNet)
MR961236

Zentralblatt MATH identifier
0614.16028

Subjects
Primary: 16A72
Secondary: 16A68

Citation

Lanski, Charles. Differential identities, Lie ideals, and Posner's theorems. Pacific J. Math. 134 (1988), no. 2, 275--297. https://projecteuclid.org/euclid.pjm/1102689262


Export citation

References

  • [1] M. Ahmad, On a theorem ofPosner, Proc. Amer. Math. Soc, 66 (1977), 13-16.
  • [2] S. A. Amitsur, Identities in rings with involution, Israel J. Math., 7 (1969), 63-
  • [3] R. Awtar, On a theorem ofPosner, Proc. Cambridge Phil. Soc, 73 (1973), 25-
  • [4] R. Awtar, Lie and Jordan structure in prime rings with derivations, Proc. Amer. Math. Soc, 41 (1973), 67-74.
  • [5] R. Awtar, Lie structure in prime rings with derivations, Publ. Math. Debrecen, 31 (1984), 209-215.
  • [6] J. Bergen, Prime Rings and Derivations, Ph. D. Thesis, Univ. Chicago, 1981.
  • [7] J. Bergen, I. N. Herstein, and J. Kerr, Lie ideals and derivations ofprime rings, J. Algebra, 71 (1981), 259-267.
  • [8] L. Carini, Derivations on Lie ideals in semi-prime rings, Rend. Circ. Mat. Palermo, 34 (1985), 122-126.
  • [9] T. Erickson, The Lie structure in prime rings with involution, J. Algebra, 21 (1972), 523-534.
  • [10] B. Felzenszwalb and A. Giambruno, A commutativity theorem for rings with derivations, Pacific J. Math., 102 (1982), 41-45.
  • [11] I. N. Herstein, Topics in Ring Theory, University of Chicago Press, Chicago, 1969.
  • [12] I. N. Herstein, Rings with Involution, University of Chicago Press, Chicago, 1976.
  • [13] Y. Hirano, H. Tominaga, and A. Trzepizur, On a theorem ofPosner, Math. J. Okayama Univ., 27 (1985), 25-32.
  • [14] M. Hongan and A. Trzepizur, Ona generalization ofa theoremofPosner, Math. J. Okayama Univ., 27 (1985), 19-23.
  • [15] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Publications, Vol.
  • [37] Amer. Math. Soc, Providence, 1964.
  • [16] W. F. Ke, On derivationsofprime ringsof characteristic 2, Chinese J. Math., 13 (1985), 273-290.
  • [17] V. K. Kharchenko, Differential identities of prime rings, Algebra and Logic, 17 (1978), 155-168.
  • [18] C. Lanski, Differential identities in prime rings with involution, Trans. Amer. Math. Soc, 292 (1985), 765-787; Correction to: Differential identities in prime rings with involution, Trans. Amer. Math. Soc, (to appear)
  • [19] C. Lanski,A note on GPIs and their coefficients,Proc Amer. Math. Soc, 98 (1986), 17-19.
  • [20] C. Lanski, Derivations which are algebraic on subsets of prime rings, Comm. in Algebra, 15 (1987), 1255-1278.
  • [21] C. Lanski and S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J. Math., 42 (1972), 117-136.
  • [22] P. H. Lee and T. K. Lee, Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sinica, 11 (1983), 75-80.
  • [23] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), 576-584.
  • [24] W. S. Martindale III, Prime rings with involution and generalized polynomial identities, J. Algebra, 22 (1972), 502-516.
  • [25] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc, 8 (1957), 1093-1100.
  • [26] L. Rowen, Some results on the center of a ring with polynomial identity, Bull. Amer. Math. Soc, 79 (1973), 219-223.